# SDR CA110131003

- Difficulty date: January 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,077 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: C0075
- Condition: Seized
- Location: Fan Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAN SHAFT ASSY WAS REMOVED DURING 100 HR INSPECTION.  WHEN THE ASSY WAS TO BE RE-INSTALLED THE MOUNTING BOLT FOR THE CLUTCH ACTUATOR COULD NOT BE INSERTED. WEAR MARKS WERE NOTED ON THE MOUNTING FLANGE.
